Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 137, NWS Springfield, MO

May 24, 2015Laclede County, Pulaski County, Texas County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 24, 2015, 4:41 PM CDT for Laclede County, Pulaski County, Texas County, Missouri. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2015, 4:41 PM CDT (21:41 UTC)
Expired
May 24, 2015, 5:15 PM CDT
In force
34 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Laclede County, MO, Pulaski County, MO, Texas County, MO

The radar

The Springfield radar (KSGF), 125 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 1:18 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 183 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
183 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
578 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

573 
WUUS53 KSGF 242141
SVRSGF
MOC105-169-215-242215-
/O.NEW.KSGF.SV.W.0137.150524T2141Z-150524T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
441 PM CDT SUN MAY 24 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL LACLEDE COUNTY IN SOUTHWEST MISSOURI...
  EASTERN PULASKI COUNTY IN CENTRAL MISSOURI...
  NORTHWESTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 515 PM CDT

* AT 439 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
  SOUTHWEST OF FORT LEONARD WOOD...AND MOVING NORTH AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FORT LEONARD WOOD AROUND 455 PM CDT.
  WAYNESVILLE AROUND 500 PM CDT.
  ST. ROBERT AND DEVIL'S ELBOW AROUND 505 PM CDT.

INTERSTATE 44 BETWEEN MILE MARKERS 153 AND 168 WILL ALSO BE IMPACTED
BY THE SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHERN MISSOURI.

LAT...LON 3793 9202 3760 9203 3748 9217 3753 9232
      3795 9224
TIME...MOT...LOC 2141Z 193DEG 40KT 3759 9223

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH

$$

GRIFFIN
2 follow-up statements
085 
WWUS53 KSGF 242155
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
455 PM CDT SUN MAY 24 2015

MOC105-242205-
/O.CAN.KSGF.SV.W.0137.000000T0000Z-150524T2215Z/
LACLEDE MO-
455 PM CDT SUN MAY 24 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LACLEDE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHERN MISSOURI.

LAT...LON 3753 9225 3793 9223 3793 9202 3760 9203
      3748 9217
TIME...MOT...LOC 2155Z 203DEG 39KT 3772 9214

$$

MOC169-215-242215-
/O.CON.KSGF.SV.W.0137.000000T0000Z-150524T2215Z/
PULASKI MO-TEXAS MO-
455 PM CDT SUN MAY 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
TEXAS AND EASTERN PULASKI COUNTIES UNTIL 515 PM CDT...

AT 454 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CENTRAL FORT
LEONARD WOOD...AND MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
DEVIL'S ELBOW...FORT LEONARD WOOD...ROBY...ST. ROBERT AND
WAYNESVILLE.

INTERSTATE 44 BETWEEN MILE MARKERS 155 AND 168 WILL ALSO BE IMPACTED
BY THE SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHERN MISSOURI.

LAT...LON 3753 9225 3793 9223 3793 9202 3760 9203
      3748 9217
TIME...MOT...LOC 2155Z 203DEG 39KT 3772 9214

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH

$$
987 
WWUS53 KSGF 242214
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
514 PM CDT SUN MAY 24 2015

MOC169-215-242224-
/O.EXP.KSGF.SV.W.0137.000000T0000Z-150524T2215Z/
PULASKI MO-TEXAS MO-
514 PM CDT SUN MAY 24 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN TEXAS AND EASTERN
PULASKI COUNTIES WILL EXPIRE AT 515 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHERN MISSOURI.

LAT...LON 3753 9225 3793 9223 3793 9202 3760 9203
      3748 9217
TIME...MOT...LOC 2214Z 203DEG 39KT 3791 9204

$$

GRIFFIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 1:02 PM CDT, 3 hours 39 minutes earlier.

Area forecast discussion, May 24, 1:02 PM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
102 PM CDT Sun May 24 2015

...Potential for Flooding and Severe Weather this Afternoon and
Evening...

.MESOSCALE DISCUSSION...
Issued at 1225 PM CDT SUN MAY 24 2015

Additional rounds of showers along with the development of thunderstorms
are expected as we head into this afternoon and evening.

Showers at midday were focused along the Highway 65 corridor in
association with a weak shortwave trough lifting north across
eastern Kansas. Expect this activity to train northward into the
afternoon and remain focused along and west of the Highway 65
corridor. Expect a gradual increase in intensity in this
convection as the air mass becomes more unstable to the east. The
primary flood risk into the afternoon will be along and west of
the Highway 65 corridor within the Flash Flood Watch area.

Another more potent shortwave trough was lifting north from
northern Texas. Short term models bring this feature northward into
the Ozarks and southern Missouri late this afternoon and evening.
Expect widespread convection to develop ahead of this system and
spread north northeast into southern Missouri from mid afternoon
into the evening hours.

Low level shear will increase with this approaching shortwave with
0-6 KM bulk shear near 40 kts with shear vectors oriented to the
north northeast. Meanwhile continued low level moisture advection
and modest surface heating will result in some destabilization this
afternoon with mixed layer CAPE possibly approaching 1000 J/KG
across south central Missouri. In addition...short term models
prog low level CAPE values potentially up to around 100 J/KG.

The approaching shortwave coupled with the increasing shear and
at least modest destabilization may be enough to trigger isolated
severe storms with locally damaging winds and possibly a an
isolated tornado. The overall risk for severe weather is slight
but aforementioned parameters to support the potential. The
primary time frame for potential severe weather will be between 3
and 10 PM.

The flooding risk and possible expansion of the Flash Flood
Watch will be evaluated farther east into south central Missouri
where heavy will develop later today and tonight.

&&

.SHORT TERM...(Today and Tonight)
Issued at 244 AM CDT SUN MAY 24 2015

Light to moderate rain had moved into southeastern Kansas and
western Missouri with rainfall rates approaching and 3/4 to 1 inch
per hour. A strong low level jet and ample deep layer moisture
with PW values around 1.5" were noted on the 00z SGF sounding.
Models continue to bring increasing moisture with PW's up to 2"
across the region through most of today. As a result, flooding was
ongoing in portions of southeastern Kansas and additional flooding
is expected through today as rain continues to develop across
Oklahoma and spread into the region.

There will also be a limited risk for some winds gust in excess of
50mph with any line segments that bow towards the north or
northeast as they will be able to take advantage of the 0-3km bulk
shear values around 35-40kts. If instability were to become a
little stronger than currently expected the winds may be a bit
stronger producing an elevated severe storm risk.

The band of heaviest rainfall was just east of Joplin early this
morning and should continue to slide slowly east this morning.
Still thinking though that the best chances for heavy rain and
flooding resides west of Highway 65 and will continue the Flash
Flood Watch currently out through the day today and tonight into
Monday morning.

Rainfall totals between 2-3" are still expected with some local
areas exceeding the 3" mark possible. With continued southerly
winds, warm temperatures in the 70s will continue today despite the
rain and cloud cover. With the WAA and moisture advection
continuing overnight, tonight's lows will fall only slightly into
the 60s.

Additional rounds of moderate to heavy rainfall are expected late
today and into tonight as another shortwave swings around the
upper low over the plains and another LLJ impinges on the Ozarks
region.

.LONG TERM...(Monday through Saturday)
Issued at 244 AM CDT SUN MAY 24 2015

Models have hinted the last few runs for a potential dry period
from Monday morning through around sunset as the region gets dry
slotted. At this point see no reason to dispute this though a few
light showers or sprinkles may occur. This may be a welcome break
in the rain just as another upper level wave moves across the
plains and brings the next round of rain into the Ozarks for the
overnight hours Monday night into Tuesday morning. This storm
system looks as though it will affect areas generally east of
Highway 65 however. The rainfall amounts with this next system may
be enough to produce another round of flooding to the east of
Highway 65 during this period, but held off on any headlines until
we see what the current system does and what models do for the
east with the next run.

For the remainder of the week and into next weekend, several more
rounds of rain are expected on a daily basis as the upper level
pattern remains active and the surface and mid level flow continue
to bring moisture into the region from the Gulf. In all, the week
ahead looks to be a cloudy, wet, and dreary one.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
Issued at 1259 PM CDT SUN MAY 24 2015

A series of disturbances will continue to move through the region
through early Monday. At times, widespread showers are expected
over all three terminals. Thunderstorms are not entirely out of
the question, however, given modest instability widespread thunder
is not anticipated. LLWS will become an increasing concern again
for a few hours as LLJ increases this evening.

MVFR conditions across all terminals for CIG. JLN VIS has been and
will likely drop off into MVFR range throughout the afternoon.
Respectively, all terminals may drop into IFR range, but
confidence regarding timing is not high at the moment.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Monday morning FOR MOZ055-056-066>068-
     077>079-089.

     FLASH FLOOD WATCH through Monday evening FOR MOZ088-090-093>095-
     101>104.

KS...FLASH FLOOD WATCH through Monday morning FOR KSZ073-097-101.

&&

SHORT TERM...Hatch
LONG TERM...Hatch
AVIATION...Frye
Hazardous weather outlook, May 24, 3:36 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
336 PM CDT SUN MAY 24 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-252045-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
336 PM CDT SUN MAY 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

DISCUSSION...

WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS WITH MODERATE TO
HEAVY RAINFALL WILL IMPACT THE OUTLOOK AREA THROUGH TONIGHT. THE
ADDITIONAL RAINFALL COULD RESULT IN FLASH FLOODING. A FLASH FLOOD
WATCH REMAINS IN EFFECT FOR THE ENTIRE OUTLOOK AREA.

ISOLATED STRONG TO SEVERE STORMS WILL DEVELOP THIS AFTERNOON AND
EVENING GENERALLY EAST OF HIGHWAY 65. A FEW OF THESE STORMS MAY
PRODUCE WIND GUSTS TO 60 MPH.

AN ISOLATED TORNADO CANNOT BE RULED OUT ACROSS SOUTH CENTRAL
MISSOURI THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

RAIN WILL TAPER OFF TEMPORARILY FROM THE WEST ON MONDAY BUT RAIN
AND THUNDERSTORMS ALONG WITH THE POTENTIAL FOR HEAVY RAINFALL WILL
REDEVELOP MONDAY NIGHT INTO TUESDAY. THE ADDITIONAL RAIN COULD
RESULT IN FLOODING.

THERE IS A LIMITED RISK FOR A FEW STRONG TO SEVERE STORMS ON
MONDAY NIGHT AND TUESDAY. SCATTERED NON SEVERE STORMS ARE THEN
EXPECTED AT TIMES THROUGH THE REST OF THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING ACROSS
 SOUTH CENTRAL MISSOURI.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, May 24, 1:13 PM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
113 PM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     TSTM WND DMG     2 SE LOWRY CITY         38.12N 93.71W
05/24/2015                   ST. CLAIR          MO   911 CALL CENTER

            COUNTY 911 REPORTS NUMEROUS TREES DOWN ALONG HWY 13
            BETWEEN CC HWY AND 401.

&&

RFRYE
Special weather statement, May 24, 1:39 PM CDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
139 PM CDT SUN MAY 24 2015

MOZ056-057-069-241915-
CAMDEN MO-MILLER MO-MORGAN MO-
139 PM CDT SUN MAY 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CAMDEN...
NORTHWESTERN MILLER AND SOUTHEASTERN MORGAN COUNTIES UNTIL 215 PM
CDT...

AT 137 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HURRICANE DECK...OR 8 MILES WEST OF OSAGE
BEACH...MOVING NORTH AT 45 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE AURORA SPRINGS...BAGNELL...BARNETT...
ELDON...GREEN BAY TERRACE...HURRICANE DECK...LAKE OZARK...LAKELAND...
LAKEVIEW...LAURIE...OLD LINN CREEK...OLEAN...PURVIS...ROCKY MOUNT...
SUNRISE BEACH AND VILLAGE OF FOUR SEASONS.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS STATE PARK AND LAKE OF THE OZARKS.

PEOPLE IN NORTHERN CAMDEN...NORTHWESTERN MILLER AND SOUTHEASTERN
MORGAN COUNTIES...INCLUDING LAKE OF THE OZARKS...LAURIE AND VILLAGE
OF FOUR SEASONS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHERN MISSOURI.

LAT...LON 3852 9273 3844 9262 3843 9244 3842 9244
      3802 9274 3813 9287 3852 9275
TIME...MOT...LOC 1840Z 196DEG 37KT 3816 9275

GRIFFIN
Special weather statement, May 24, 2:23 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
223 PM CDT SUN MAY 24 2015

MOZ057-069-242015-
CAMDEN MO-MILLER MO-
223 PM CDT SUN MAY 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CAMDEN AND MILLER
COUNTIES UNTIL 315 PM CDT...

AT 222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WET GLAIZE...OR 12 MILES SOUTHEAST OF
CAMDENTON...MOVING NORTH AT 45 MPH. WINDS AROUND 50 MPH ARE EXPECTED
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE AURORA SPRINGS...BAGNELL...BRUMLEY...
ELDON...ETTERVILLE...FREEDOM...KAISER...LAKE OZARK...LAKELAND...
LAKEVIEW...MARYS HOME...MONTREAL...OLEAN...OSAGE BEACH...SAINT
ELIZABETH...TUSCUMBIA...ULMAN AND WET GLAIZE.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS STATE PARK AND LAKE OF THE OZARKS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHERN MISSOURI.

LAT...LON 3843 9241 3834 9240 3833 9219 3828 9219
      3802 9239 3802 9241 3799 9241 3783 9253
      3787 9262 3790 9263 3789 9267 3792 9273
      3844 9260
TIME...MOT...LOC 1923Z 202DEG 41KT 3794 9254

GRIFFIN
Special weather statement, May 24, 3:54 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
354 PM CDT SUN MAY 24 2015

MOZ082-092-096-242130-
DOUGLAS MO-TEXAS MO-WRIGHT MO-
354 PM CDT SUN MAY 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WRIGHT...NORTH CENTRAL
DOUGLAS AND SOUTHWESTERN TEXAS COUNTIES UNTIL 430 PM CDT...

AT 353 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
HARTVILLE TO 8 MILES SOUTH OF NORWOOD...MOVING NORTH AT 45 MPH. WINDS
AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE BENDAVIS...DAWSON...GRAFF...HARTVILLE...
HUGGINS...MANES...MOUNTAIN GROVE AND NORWOOD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHERN MISSOURI.

LAT...LON 3687 9239 3718 9257 3748 9241 3747 9236
      3723 9211
TIME...MOT...LOC 2055Z 202DEG 39KT 3720 9246 3702 9236

GRIFFIN
Special weather statement, May 24, 3:57 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
357 PM CDT SUN MAY 24 2015

MOZ098-106-242145-
OREGON MO-SHANNON MO-
357 PM CDT SUN MAY 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR OREGON AND SOUTH CENTRAL SHANNON
COUNTIES UNTIL 445 PM CDT...

AT 356 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF THAYER...OR 6 MILES EAST OF
MAMMOTH SPRING...MOVING NORTH AT 45 MPH. WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE ALTON...COUCH...GREER...THAYER...
THOMASVILLE AND WILDERNESS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHERN MISSOURI.

LAT...LON 3693 9149 3693 9122 3684 9122 3683 9113
      3682 9113 3649 9133 3649 9163
TIME...MOT...LOC 2058Z 202DEG 39KT 3648 9143

GRIFFIN
Special weather statement, May 24, 4:11 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
411 PM CDT SUN MAY 24 2015

MOZ096-105-242200-
DOUGLAS MO-OZARK MO-
411 PM CDT SUN MAY 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DOUGLAS AND EASTERN OZARK
COUNTIES UNTIL 500 PM CDT...

AT 409 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR UDALL...OR 28 MILES SOUTHWEST OF WEST
PLAINS...MOVING NORTH AT 45 MPH. WINDS AROUND 50 MPH ARE EXPECTED
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE DORA...DRURY...GENTRYVILLE...
HARDENVILLE...SYCAMORE...TECUMSEH...UDALL...VANZANT AND ZANONI.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHERN MISSOURI.

LAT...LON 3701 9237 3699 9209 3683 9209 3649 9220
      3649 9235 3649 9237 3649 9244
TIME...MOT...LOC 2111Z 189DEG 38KT 3655 9229

GRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 8:33 PM CDTRiver Flood WarningSGFVernon8 days
May 24, 4:30 AM CDTAreal Flood AdvisorySGFBarton, Jasper, McDonald, Newton, Vernon11 hr
May 24, 5:22 AM CDTRiver Flood WarningSGFCedar3 days
May 24, 9:47 AM CDTRiver Flood WarningSGFMcDonald70 hr
May 24, 9:47 AM CDTRiver Flood WarningSGFJasper57 hr
May 24, 12:42 PM CDTTornado WarningSGFBenton18 min
May 24, 1:03 PM CDTSpecial Weather StatementSGFBenton27 min
May 24, 1:39 PM CDTSpecial Weather StatementSGFMiller36 min
May 24, 2:23 PM CDTSpecial Weather StatementSGFMiller52 min
May 24, 2:39 PM CDTAreal Flood AdvisorySGFCedar, Dade, St. Clair4 hr
May 24, 3:13 PM CDTSevere Thunderstorm WarningSGFDouglas, Webster, Wright23 min
May 24, 3:17 PM CDTRiver Flood WarningSGFJasper56 hr
May 24, 3:27 PM CDTTornado WarningSGFDouglas, Wright33 min
May 24, 3:32 PM CDTSevere Thunderstorm WarningSGFHowell, Shannon, Texas28 min
May 24, 3:54 PM CDTSpecial Weather StatementSGFWright36 min
May 24, 3:57 PM CDTSpecial Weather StatementSGFOregon48 min
May 24, 4:11 PM CDTSpecial Weather StatementSGFOzark49 min
May 24, 5:43 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark, Taney47 min
May 24, 5:53 PM CDTSevere Thunderstorm WarningSGFOregon37 min
May 24, 5:59 PM CDTTornado WarningSGFDouglas, Ozark19 min
May 24, 6:28 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Oregon, Ozark, Texas, Webster and 1 more35 min
May 24, 6:52 PM CDTSpecial Weather StatementSGFOregon38 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.